×

Your Cart

Tension Headache Relief

Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache

$7.99 Remove

Flat rate: $5.97

1200 ROUTE 22 East, suite 2000, BRIDGEWATER NJ 08807. Change address

$21.95

Safrel Mucus Relief Medicine Guaifenesin 400 mg - 200 Mini Tablets, Compare to Mucinex Tablets

$19.99

Write a Review

Mucus Relief | Cold Relief | Expectorant

size

30 Serving Bottle
$19.99

45-serving-pouch
$22.49

Out of stock
  • ACTIVE INGREDIENT: The active ingredient in this product is Guaifenesin, an expectorant that helps reduce chest congestion caused by colds, infections or irritants. Clinically proven to provide powerful relief for your toughest chest congestion. Compare Safrel Mucus Relief to the active ingredient of Mucinex.
  • ✅ FAST ACTING: Safrel Mucus Relief Guaifenesin is a fast-acting expectorant helps loosen and thin mucus. Take 1 tablet every 4 hours with water.
  • ✅ EASY TO SWALLOW: Our 400 mg tablets are small in size making it easier to swallow to promote clearer breathing by providing continuous relief through out the day and night. Enjoy cough mucus relief with tablets that can be used by those with allergies, colds, infections, and flu bugs.
  • ✅ VALUE PACK SAVINGS: Did you know, with Safrel Mucus Relief of 200 count value pack can save you significant amount of money with the same active ingredient as Mucinex and Robitussin DM.
  • ✅ MADE IN USA: A Non-Drowsy Immediate Release Formula carefully manufactured in USA to guarantee 100% satisfaction. 

      • adults and children 12 years of age and over: take 1 tablet every 4 hours with a full glass of water while symptoms persist. Do not exceed 6 doses in 24 hours.
      • children under 12 years: do not use

      colloidal silicon dioxide, magnesium stearate, microcrystalline cellulose, stearic acid, sodium starch glycolate

      • adults and children 12 years of age and over: take 1 tablet every 4 hours with a full glass of water while symptoms persist. Do not exceed 6 doses in 24 hours.
      • children under 12 years: do not use
      }

      Fast Shipping

      Delivered within 2-3 business days for a flat rate of $6.99 and free shipping over $59.

      30-Day Money Back Gurantee

      If you’re not satisfied, you can return the product anytime within 30 days.

      Email us at info@safrel.com

      Email us at info@safrel.com Email us at info@safrel.com Email us at info@safrel.com

      Skeptics Speak

      Safrel Melatonin

      Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

      Safrel Melatonin

      Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

      Safrel Melatonin

      Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.

      Safrel Melatonin

      Pair text with an image to focus on your chosen product, collection, or blog post. Add details on availability, style, or even provide a review.